uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Taylor Rule: A Spurious Regression?
Uppsala University, Humanistisk-samhällsvetenskapliga vetenskapsområdet, Faculty of Social Sciences, Department of Economics.
2005 (English)In: Bulletin of Economic Research, Vol. 57, no 3, 217-247 p.Article in journal (Other (popular scientific, debate etc.)) Published
Place, publisher, year, edition, pages
2005. Vol. 57, no 3, 217-247 p.
Identifiers
URN: urn:nbn:se:uu:diva-20034OAI: oai:DiVA.org:uu-20034DiVA: diva2:47806
Available from: 2006-12-04 Created: 2006-12-04 Last updated: 2011-01-12

Open Access in DiVA

No full text

By organisation
Department of Economics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 358 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf